# SDR CALA2014062300797

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME FOUND CRACKED AT BS 400L BETWEEN STRINGER 8L & 9L.  REPAIR IAW FIG 3 STEP NR 9 OF EA.  TRIMMED OUT DAMAGED AREA & INSTALLED FRAME REPAIR TWO EACH AT MAIN CABIN FRAME AT BS 400L BETWEEN STRINGER 8L & 9L IAW EA 5310-04716 REV G FIG 3 STEP NR 9.
